# SDR DALA2017032102265

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 3,467 hours, 1,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AN ELECTRICAL TYPE ODOR OCCURRED IN THE CABIN AROUND ROWS 30-32. TURNED OFF IFE/PASS SEAT AND CAB/UTIL SWITCHES ALONG WITH FLIGHT ATTENDANT SWITCHES IN THE CABIN ODOR DISSIPATED. MAINTENANCE FOUND HYD RESERVOIRS NORMAL, NO DIRTY OVENS. TESTED IFE, LIGHTS, PEDS AND APU BLEED. NO ODORS FOUND OR EVIDENCE OF OVERHEATING. AIRCRAFT RETURNED TO SERVICE.
